Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weaning /Bridgey1128 Headachequeen kathai

Posted by headachequeen on August 23, 2004, at 22:16:32

In reply to Re: weaning /Bridgey1128 Headachequeen, posted by kathai on August 23, 2004, at 16:02:42


Today was a most informative one... to begin with I found out why I have seizures as well as why I have break-through seizures...
The team running and interpreting today's tests happen to be the team who were responsible for discovering the weight loss component of Topomax by the way and were also the team who discovered that the original protocol was not really the ideal one and changed the protocol to lower starting doses, recommending that people prescribed Topomax start at lower doses and wait longer periods of time between increases so as to avoid disastrous side effects...

I also learned a lot more about taking Tegretol and Topomax with comfort....

I have been experiencing strange fatigue ...
but that is because no one told me to take the Tegretol and Topomax separately, preferably two hours apart....

and no one ever told me to take Tegretol with food... hence the side effects that have been crippling me with abdominal pain and nausea and the electric knife 'tingling'...

so I am making the necessary changes in my personal approach to taking these meds...

as for the break-through seizures, the prescribed dosage of both meds is too low for the situation in which I am living... so I am hoping with the changes prescribed today that things will improve...

The whole experience was fascinating, albeit at times upsetting... during the testing I was asleep for about four hours, then awake for the last couple of hours, during which time the technician induced two seizures. I have never experienced a seizure when I was conscious... and thanks just the same would prefer not to repeat the experience...
however it was apparently something they needed to do... and they learned a great deal from it...
so did I... :(
I learned that it is something I don't really want to do again...

I also learned that those people who lose weight on Topomax will regain the weight if they quit taking it... a word to the wise :(

And the visual impairment is actually blurred vision caused by too sudden an increase in the dosage. It seems as if the person taking the med cannot see because the blurred vision is so intense...

and I shall try and remember what else they told me and share it here... there was such a mass of information...

they also gave me a booklet that they prepared for epilepsy patients that includes information on the meds...
have not read it yet... too tired after twenty-four hours without sleep and forty-eight hours without caffeine or other stimulant...

but shall let you know what else I remember and/or read...

kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:50878
URL: http://www.dr-bob.org/babble/20040821/msgs/381554.html